Kinetic equation for a relativistic gas in an arbitrary gravitational field
Doklady Akademii Nauk, Tome 144 (1962) no. 1, pp. 89-92
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_1_a23,
author = {N. A. Chernikov},
title = {Kinetic equation for a relativistic gas in an arbitrary gravitational field},
journal = {Doklady Akademii Nauk},
pages = {89--92},
year = {1962},
volume = {144},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_1_a23/}
}
N. A. Chernikov. Kinetic equation for a relativistic gas in an arbitrary gravitational field. Doklady Akademii Nauk, Tome 144 (1962) no. 1, pp. 89-92. http://geodesic.mathdoc.fr/item/DAN_1962_144_1_a23/